# SDR GUUA09040701

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 36,413 hours, 38,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9166 NAS/FLL, AFTER LANDING DISCOVERED THREE EMERGENCY LIGHTS NOT WORKING.  ADJUSTED THREE EMERGENCY FLOOR LAMPS.
